# SDR DALA2020122304204

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 63,449 hours, 28,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR ARM DISARM SYSTEM NOT WORKING PROPERLY.  CORRECTIVE ACTION: REPOSITIONED LAYNARD ON GIRT BAR AND CLEANED.  OPERATIONS CHECKS GOOD, PER A-320 AMM- 52-73-00.
